# SDR SWAA2025031092764

- Difficulty date: February 3, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 56,037 hours, 29,185 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STUB FRAME LOCATED ON BS 296.5 BTW S-8R TO S-9R AT FWD GALLEY DOOR AREA CRACK LENGTH 0.312 IN. APROX.AT PASSENGER CABIN 2025-110503<[01] REPLACED STUD FRAME LOC. ON BS 296.5 BTW S-8R TO S-9R AT FWD GALLEY DOOR AREA I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8370; SHEET 9: REV: D. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED STUD FRAME LOC. ON BS 296.5 BTW S-8R TO S-9R AT FWD GALLEY DOOR AREA I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 141A8370; SHEET 9: REV: D. SEE INDIVIDUAL SIGN OFF BELOW
